Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Properties of continuous expansions


Author: Carlos R. Borges
Journal: Proc. Amer. Math. Soc. 50 (1975), 495-499
MSC: Primary 54E40
DOI: https://doi.org/10.1090/S0002-9939-1975-0370523-8
MathSciNet review: 0370523
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: We study the properties of continuous expansions, in comparison with contractions. We obtain a few applications which demonstrate the usefulness of expansions.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E40

Retrieve articles in all journals with MSC: 54E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370523-8
Keywords: Expansions, enlargers, contractions, Brouwer property
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society